# SDR SWIA201439206

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,722 hours, 27,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A RT PACK HIGH TEMP.  R & R RIGHT ACM.
